# SDR SWAA2024040970922

- Difficulty date: April 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 34,394 hours, 16,381 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 32,202 hours, 15,335 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 660106
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: 9
- Nature of condition: A, J
- Precautionary procedure: C

## Discrepancy

#1 ENGINE FAILURE DURING TO. REJECTED TO AT 135 KNOTS. SEVERE DAMAGE IN TURBINE SECTION FOUND ON POST FLIGHT. BOTH FIRE BOTTLES WERE DISCHARGED AFTER FIRE CREW REPORTED FLAMES IN TURBINE SECTION<[01] REMOVED AND REPLACED #1 ENGINE PER MT 771-00-01; REF: TTG8Q008QADY  REMOVED AND REPLACED BOTH ENGINE FIRE BOTTLES PER AMM 26-21-01; REF: TTG8Q00SKARH;[02] C/W RII REQUIREMENTS FOR THIS TASK
